# SDR UPS96805820

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N811UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46089
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Corroded
- Location: Fs 145
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED MAIN CARGO DOOR JAMB HAS HEAVY CORROSION ON ATTACH ANGLE FITTING FWD OF NR 1 SPOOL FITTING.  REPLACED ANGLE FITTING PER SRM 51-3-0.
